# SDR WLDA200493

- Difficulty date: September 5, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "B4" CHECK IN BYH, FOUND FLOOR PANEL FWD OF LEFT FWD STORE CLOSET HAD EXFOLIATION CORROSION.  REMOVED AND REPLACED FLOOR PANEL FWD OF LEFT STORE CLOSET IAW DC-10 MM 53-22-01.
